# SDR UPS03841306

- Difficulty date: September 19, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779978U1
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA 834 FRAME TO LONGERON FITTING IS CRACKED AT LONG 14R.  REMOVED AND REPLACED FITTING IAW DWG 3779978 AND SRM 51-1-20D.
